Volume 11, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Morse flow trees and Legendrian contact homology in 1–jet spaces

Tobias Ekholm

Geometry & Topology 11 (2007) 1083–1224

arXiv: math/0509386

Abstract

Let L J1(M) be a Legendrian submanifold of the 1–jet space of a Riemannian n–manifold M. A correspondence is established between rigid flow trees in M determined by L and boundary punctured rigid pseudo-holomorphic disks in TM, with boundary on the projection of L and asymptotic to the double points of this projection at punctures, provided n 2, or provided n > 2 and the front of L has only cusp edge singularities. This result, in particular, shows how to compute the Legendrian contact homology of L in terms of Morse theory.

Keywords
holomorphic disk, Morse theory, flow tree, contact homology, Legendrian, Lagrangian
Mathematical Subject Classification 2000
Primary: 57R17
Secondary: 53D40
References
Forward citations
Publication
Received: 20 September 2005
Revised: 1 January 2007
Accepted: 20 February 2007
Published: 30 May 2007
Proposed: Eleny Ionel
Seconded: Yasha Eliashberg and Leonid Polterovich
Authors
Tobias Ekholm
Department of Mathematics
Uppsala University
Box 480
751 06 Uppsala
Sweden